Alert archive / Idaho / Freeze Warnings in 2012
Freeze Warning 7, NWS Pocatello, ID
NWS Pocatello, ID issued this freeze warning at Jun 6, 2012, 2:42 AM MDT. It took effect at Jun 7, 2012, 2:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2012, 2:42 AM MDT (08:42 UTC)
- In effect from
- Jun 7, 2012, 2:00 AM MDT
- Expired
- Jun 7, 2012, 8:53 AM MDT
- In force
- 7 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
343 WWUS75 KPIH 060842 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 242 AM MDT WED JUN 6 2012 IDZ017-062100- /O.NEW.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ /O.CON.KPIH.FZ.W.0006.120606T0900Z-120606T1500Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 242 AM MDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. ANOTHER FREEZE WARNING IS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. * TEMPERATURES...29 TO 34 DEGREES FOR THIS MORNING. FOR TONIGHT AND THURSDAY MORNING...29 TO 33 DEGREES. * LOCATIONS INCLUDE...SHOSHONE....CAREY...RICHFIELD. THIS DOES NOT INCLUDE BURLEY AND AREAS IMMEDIATELY SURROUNDING THE CITY. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. && $$ IDZ020-021-062100- /O.UPG.KPIH.FZ.A.0003.120607T0800Z-120607T1600Z/ /O.NEW.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 242 AM MDT WED JUN 6 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF MORE POPULATED AREAS. * LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY...BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD SEE A LIGHT FREEZE. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. && $$
5 follow-up statements
410 WWUS75 KPIH 061456 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 856 AM MDT WED JUN 6 2012 IDZ017-062130- /O.EXP.KPIH.FZ.W.0006.000000T0000Z-120606T1500Z/ /O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 856 AM MDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. * TEMPERATURES...29 TO 34 DEGREES FOR THIS MORNING. FOR TONIGHT AND THURSDAY MORNING...29 TO 33 DEGREES. * LOCATIONS INCLUDE...SHOSHONE....CAREY...RICHFIELD. THIS DOES NOT INCLUDE BURLEY AND AREAS IMMEDIATELY SURROUNDING THE CITY. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ020-021-062130- /O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 856 AM MDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. * TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF MORE POPULATED AREAS. * LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY... BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD SEE A LIGHT FREEZE. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. && $$
029 WWUS75 KPIH 061523 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 923 AM MDT WED JUN 6 2012 IDZ017-020-021-062330- /O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...SHOSHONE...CAREY...IDAHO FALLS... REXBURG...RIGBY...POCATELLO...BLACKFOOT 923 AM MDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. * TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF MORE POPULATED AREAS. * LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY... BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD SEE A LIGHT FREEZE. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. && $$
251 WWUS75 KPIH 061925 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 125 PM MDT WED JUN 6 2012 IDZ017-020-021-071130- /O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...SHOSHONE...CAREY...IDAHO FALLS... REXBURG...RIGBY...POCATELLO...BLACKFOOT 125 PM MDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. * TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF MORE POPULATED AREAS. * LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY... BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD SEE A LIGHT FREEZE. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. && $$
939 WWUS75 KPIH 070736 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 136 AM MDT THU JUN 7 2012 IDZ017-020-021-071600- /O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...SHOSHONE...CAREY...IDAHO FALLS... REXBURG...RIGBY...POCATELLO...BLACKFOOT 136 AM MDT THU JUN 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING. * TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF MORE POPULATED AREAS. * LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY... BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD SEE A LIGHT FREEZE. * IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR RUINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. && $$
566 WWUS75 KPIH 071453 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 853 AM MDT THU JUN 7 2012 IDZ017-020-021-071600- /O.CAN.KPIH.FZ.W.0007.000000T0000Z-120607T1600Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...SHOSHONE...CAREY...IDAHO FALLS... REXBURG...RIGBY...POCATELLO...BLACKFOOT 853 AM MDT THU JUN 7 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE FREEZE WARNING. AT 840 AM MDT TEMPERATURES ACROSS THE EASTERN MAGIC VALLEY AND UPPER SNAKE PLAIN HAVE WARMED WELL ABOVE FREEZING...THEREFORE THE WARNING WAS CANCELLED. TEMPERATURES THIS MORNING FELL BELOW FREEZING IN NEARLY ALL OF THE SNAKE PLAIN. IDAHO FALLS TIED THEIR RECORD WITH 31 DEGREES SET IN 1950. THE POCATELLO REGIONAL AIRPORT REPORTED A MORNING LOW OF 30 DEGREES. WARMER TEMPERATURES ARE FORECAST FOR THE LOWER VALLEYS FRIDAY MORNING...MAINLY UPPER 30S AND LOWER 40S. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this freeze warning went out at Jun 6, 2:24 AM MDT, 18 minutes earlier.
Area forecast discussion, Jun 6, 2:24 AM MDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 224 AM MDT WED JUN 6 2012 .DISCUSSION...THE PESKY STORM SYSTEM FROM THE PAST COUPLE OF DAYS WILL CONTINUE TO SWING NORTHWARD TODAY. RAIN AND SNOW SHOWERS CURRENTLY ACROSS THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS WILL DIMINISH DURING THE DAY AS THE SYSTEM PULLS AWAY. WE WILL BE LEFT WITH BREEZY CONDITIONS ALONG WITH COOL DAYTIME TEMPERATURES. RIGHT NOW...WE WILL BE RIGHT AT THE LOW END OF WIND IMPACTS ON AMERICAN FALLS RESERVOIR AND WILL NOT BE ISSUING AN ADVISORY FOR TODAY. WE WILL START OUT IN THE 30S AND 40S...20S IN THE HIGHER ELEVATIONS... AND ONLY WARM TO THE 50S/LOWER 60S IN THE VALLEYS AND 40S IN THE MOUNTAINS. THE FREEZE WARNING FOR PORTIONS OF THE MAGIC VALLEY FOR THIS MORNING REMAINS IN PLACE. IT WILL BE EVEN COLDER TONIGHT ACROSS ALL AREAS. LOWS WILL DROP INTO THE 20S AND 30S EVERYWHERE TONIGHT. THE HIGHER VALLEYS WILL BE EVEN COLDER WITH LOWS DROPPING INTO THE 10S. THIS WILL BRING WIDESPREAD FROST AND FREEZE CONDITIONS TO EASTERN IDAHO. WE WILL BE ISSUING ANOTHER FREEZE WARNING FOR TONIGHT AND THURSDAY MORNING OVER MOST OF THE SNAKE PLAIN. EVEN THOUGH OTHER AREAS WILL NOT OFFICIALLY HAVE A FREEZE WARNING IN EFFECT...THE KEY IS FOLKS NEED TO MAKE SURE ALL PLANTS AND SENSITIVE VEGETATION IS TAKE CARE OF TONIGHT AS THIS COULD EASILY HARM OR DESTROY THEM. WE WILL SEE A BRIEF BREAK TOMORROW AS EASTERN IDAHO WILL BE IN BETWEEN STORM SYSTEMS. BY TOMORROW EVENING AND LASTING THROUGH AT LEAST SATURDAY...ANOTHER PERIOD OF SHOWERS WITH A FEW THUNDERSTORMS IS EXPECTED AS ANOTHER SLOW MOVING STORM CROSSES THE REGION. WE WILL BE CATCHING THE SOUTHERN END OF THIS ONE AS THE MAIN PART OF MOVES ALONG THE INTERNATIONAL BORDER. THE MODELS ARE STRUGGLING A BIT WITH HOW QUICK TO MOVE THE SYSTEM OUT. FOR THIS MORNING WE WILL KEEP SOME MENTION OF RAIN AND SNOW SHOWERS GOING FOR MOST EVERYONE WITH THE HIGHEST PROBABILITIES FOR NORTHERN LOCATIONS. IF THE CURRENT TREND CONTINUES...AREAS FARTHER SOUTH AMY BE COMPLETELY DRY BY SUNDAY WITH JUST A FEW SHOWERS ALONG THE MONTANA BORDER. FOR NEXT WEEK...IT APPEARS A MORE ZONAL FLOW WILL DEVELOP ACROSS THE WEST. THIS WOULD BRING THE OCCASIONAL SURGE OF MOISTURE FROM THE PACIFIC FOR A FEW SHOWERS AND THUNDERSTORMS ESPECIALLY ACROSS HIGHER TERRAIN. HIGH TEMPERATURES WILL QUICKLY REBOUND TO THE 70S AND 80S FOR MANY LOCATIONS FOR THE REST OF THE FORECAST PERIOD...WITH THE EXCEPTION BEING OVER THE WEEKEND. IT APPEARS THAT HIGHS WILL ONLY REACH THE 50S AND 60S AGAIN AND LOWS IN THE 20S AND 30S. KEYES && .AVIATION...MORNING STRATUS SHOULD CLEAR AS TEMPERATURES WARM AND THE GUSTY WINDS AID IN MIXING OUT THE HUMIDITY. WIND WILL ACTUALLY SUBSIDE SOME DURING THE AFTERNOON...AGAINST THE NORMAL EXPECTED BEHAVIOR. UPPER LEVEL RIDGING AND UNLIMITED CIGS AND VSBYS CONTINUE THROUGH AT LEAST FRI. MESSICK && .FIRE WEATHER...ITH PLENTY OF MOISTURE LEFT BEHIND YESTERDAYS STORM AND THE COLD TEMPERATURES LINGERING...NOT MUCH SHOULD BE HAPPENING FIRE-WISE IN SPITE OF GUSTY WIND CONTINUING. UPPER LEVEL RIDGING WILL DEVELOP A WARMING AND DRYING TREND STARTING THU...BUT ANOTHER LOW IS EXPECTED ON SAT. WHILE WIND WILL BE STRONG AGAIN ON SAT...IT SHOULD BE FOLLOWED BY COLDER TEMPERATURES AND HIGHER HUMIDITY--THOUGH NOT ON THE SCALE SEEN YESTERDAY. DRYING AFTER THE WEEKEND RETURNS...WITH TEMPERATURES WARMING UP TO NEAR NORMAL BY NEXT TUE. MESSICK && .PIH WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 9 AM MDT THIS MORNING IDZ017. FREEZE WARNING FROM 2 AM TO 10 AM MDT THURSDAY IDZ017-020-021. &&
Hazardous weather outlook, Jun 5, 4:20 AM MDT, 22 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 420 AM MDT TUE JUN 5 2012 IDZ017>025-031-032-061230- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 420 AM MDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT SNOW IS POSSIBLE TONIGHT IN THE CENTRAL IDAHO MOUNTAINS. MOST LOCATIONS IN THE 6000 FOOT TO 8500 FOOT ELEVATION SHOULD RECEIVE ONE INCH OR LESS. ABOVE 8500 FEET EXPECT HIGHER AMOUNTS. BREEZY WIND IS ALSO EXPECTED IN THE SNAKE RIVER PLAIN. IN THE EASTERN MAGIC VALLEY...TEMPERATURES ARE EXPECTED TO APPROACH FREEZING AND POSSIBLY TURN EVEN COLDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY NIGHT...TEMPERATURES IN THE SNAKE RIVER PLAIN AND MOST OF THE ALPINE VALLEYS AND HIGHLANDS WILL COOL TO NEAR THE FREEZING POINT. A FREEZE WATCH HAS BEEN ISSUED FOR THE SNAKE RIVER PLAIN ON WEDNESDAY NIGHT. ANOTHER LOW IS EXPECTED TO BRING THUNDERSTORMS...RAIN SHOWERS...AND VERY WINDY CONDITIONS TO EASTERN IDAHO ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.